MathSciNet Relay Station
MathSciNet bibliographic data
MR1307519 (96g:31005) 31B05 (26B40)
Gardiner, Stephen J. Representation of continuous functions as sums of Green functions. Proc. Amer. Math. Soc. 124 (1996), no. 4, 1149–1157.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement